71712members
376152posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen Itching and pain!!!!

4 REPLIES 4
springblossom
Member

Re: Tamoxifen Itching and pain!!!!

You are right. Iam feeling smug that i havent had any SE yet? Probably get a bucket full then? I have spoken to other women who have been on them 5 years and finished and they too said they had no SE. Not that I am keen on taking them as its the silent problems that bother me. What can you do? Its all part of the treatment and I for one am very grateful for it. Lets hope that some of these supposed SE would have been not due to Tamox. xxxxx

Tiny_Tina
Member

Re: Tamoxifen Itching and pain!!!!

I have been on Tamoxifen for 12 weeks and was feeling really smug beacause I had no side effects. However last week got vaginal thrush. My GP thinks it may be beacause I've just finished radiotherapy and my immune system is a bit depressed - I hope so I don't relish having this on a continual basis for the next five years.
Luv Tina

springblossom
Member

Re: Tamoxifen Itching and pain!!!!

I have been on Tamox for two months and so far no SE. Was wondering if the manufacturer makes any difference to the SE as I alternate from month to month. AS I have said before, maybe we attribute every ache, pain and twinge on the Tamox. Who knows? xxxx

beardie
Member

Re: Tamoxifen Itching and pain!!!!

I have been on it for 2 1/2 weeks now - not long i know and i have had no side effects yet - just waiting and wondering when they will start
Melx

Bird
Member

Tamoxifen Itching and pain!!!!

Howdy Y'all!
I have been on tamoxifen for approx 6 weeks now. Up until a week ago I had no problems with it. However a week ago I started to get pain in my arms, wrists and hands. Also around my right kidney area and terrible upper gastric wind pain! The pain starts around late avo / early evening. Also I get really itchy - everywhere!! This also comes on in the evening. I tried an antihistamine which reduced the itching slightly but did not take it away. The pain is always in little areas. Last night it got so bad I had to reach for the tramadol! 😞

I do not know if the problems I am having are related to tamoxifen or not. Its always easy to blame the tamoxifen. I would just be interested to hear if anyone else has had similar problems.

Cheers gals.
xxxxx